MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; SEE H11

BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; SEE H11
Model Number TF85-32-63-45
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: catheter, percutaneous / dilator, vessel, for percutaneous catheterization / introducer, catheter; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that bmc transseptal sheath was selected for use.During preparation when the device was unpacked the stopcock assembly was noted to be broken.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is expected to be return for analysis.
 
Additional Manufacturer Narrative
D2a: common device name: catheter, percutaneous / dilator, vessel, for percutaneous catheterization / introducer, catheter; reported here as the common device name exceeded the character limit for designated field.The device has been received for analysis.The reported allegations are confirmed via analysis done to the returned device.The dhr files associated with the sheath manufacturing lot vsaa280323, were reviewed and did not show any evidence manufacturing caused or contributed to the event.There was a deviation related to the application of glue.The cause traced to device design cause code was selected specifically for the design of the primary packaging (die-cut card), based on the information provided within the event description.Additionally, previous product record reviews for complaints with this failure mode show no signs of systemic manufacturing issues that would have caused the complaint, further supporting this root cause.
 
Event or Problem Description
It was reported that bmc transseptal sheath was selected for use.During preparation when the device was unpacked the stopcock assembly was noted to be broken.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device has been received at boston scientific post market laboratory.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
SEE H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23907825
Report Number2124215-2025-93433
Device Sequence Number10016214
Product Code DQY
UDI-Device Identifier00685447005391
UDI-Public(01)00685447005391(17)280401(10)37516161
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF85-32-63-45
Device Catalogue NumberTF85-32-63-45
Device Lot Number0037516161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown